On local expansion of vertex-transitive graphs

Lukács, András (1998) On local expansion of vertex-transitive graphs. COMBINATORICS PROBABILITY & COMPUTING, 7 (2). pp. 205-209.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:54
Last Modified: 11 Dec 2012 14:54
URI: http://eprints.sztaki.hu/id/eprint/1726

Update Item Update Item